# SDR 96ZZZX4871

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503MP
- Make and model: Hughes 369E
- Aircraft serial: 0414E
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Malfunction
- Location: Cyclic Trim
- Part time: 201 hours
- Component: Guardian
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM SWITCH IS INTERMITTENT.  PILOT REPORTS CYCLIC WAS VERY STIFF IN THE FORE/AFT DIRECTION.  REPLACED SWITCH, STICK FORCE IS GONE, WORKS AS IT SHOULD.  THIS SWITCH IS A CHRONIC PROBLEM, TOO LIGHT DUTY FOR THIS APPLICATION.
